# SDR ASAA2016071917423

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 2,962 hours, 961 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION PANEL IS BLANK.  ACFT GROUNDED.  FOUND PRESSURIZATION CONTROL PANEL LED DISPLAYS BLANK.  CYCLED PRESSURIZATION CONTROL CIRCUIT BREAKERS, IAW FIM 21-31 TASK 803. OPS NORMAL.
